CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Periodic homogenization of strongly nonlinear reaction-diffusion equations with large reaction terms

Nils Svanstedt (Institutionen för matematiska vetenskaper) ; J. L. Woukeng
Applicable Analysis (0003-6811). Vol. 92 (2013), 7, p. 1357-1378.
[Artikel, refereegranskad vetenskaplig]

We study in this article the periodic homogenization problem related to a strongly nonlinear reaction-diffusion equation. Owing to the large reaction term, the homogenized equation has a rather quite different form which puts together both the reaction and convection effects. We show in a special case that the homogenized equation is exactly of a convection-diffusion type. This study relies on a suitable version of the well-known two-scale convergence method.

Nyckelord: homogenization, reaction-diffusion, nonlinear, parabolic operators, sigma-convergence, variable exponent, time

Free fulltext on arXiv: http://arxiv.org/abs/1111.6798

Denna post skapades 2013-08-13. Senast ändrad 2013-09-13.
CPL Pubid: 181293


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)


Matematisk analys

Chalmers infrastruktur